# SDR ASAA2015080612788

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 8,990 hours, 2,889 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED T/C 78273000, FOUND FAULT 73-30311, NR 1 ENGINE START SWITCH SIGNAL & BUS DATA DISAGREE, SHORT TERM FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, FAULT NO LONGER ACTIVE.  THIS CLEARS PLT.
